Alert archive / Oklahoma / Areal Flood Advisories in 2016

Areal Flood Advisory 310, NWS Norman, OK

September 24, 20164 counties in Oklahoma

NWS Norman, OK issued this areal flood advisory at Sep 24, 2016, 7:47 PM CDT for 4 counties in Oklahoma. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Sep 24, 2016, 7:47 PM CDT (00:47 UTC)
Expired
Sep 24, 2016, 10:45 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Caddo County, OK, Comanche County, OK, Cotton County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 65 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1284 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

481 
WGUS84 KOUN 250047
FLSOUN

FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT SAT SEP 24 2016

OKC015-031-033-141-250345-
/O.NEW.KOUN.FA.Y.0310.160925T0047Z-160925T0345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COTTON OK-CADDO OK-TILLMAN OK-COMANCHE OK-
747 PM CDT SAT SEP 24 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLOOD ADVISORY FOR...
  NORTHWESTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHEASTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  EAST CENTRAL TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 1045 PM CDT

* AT 746 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
  THUNDERSTORMS. THIS WILL CAUSE MINOR FLOODING IN THE ADVISORY AREA.
  UP TO ONE INCH OF RAIN HAS ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAWTON...CACHE...ELGIN...APACHE...GERONIMO...FLETCHER...CYRIL...
  CHATTANOOGA...MEDICINE PARK...FAXON...BOONE...FORT SILL...MEERS...
  LAKE LAWTONKA...
  LAKE ELLSWORTH AND SOUTHEASTERN WICHITA MOUNTAINS WILDLIFE REFUGE.

ADDITIONAL RAINFALL OF ONE TO TWO INCHES IS EXPECTED OVER THE AREA.
THIS ADDITIONAL RAIN WILL MAKE MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TURN AROUND...DON'T DROWN.
&&

LAT...LON 3492 9814 3434 9836 3434 9879 3493 9853

$$

KURTZ

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this areal flood advisory went out at Sep 24, 7:03 PM CDT, 44 minutes earlier.

Area forecast discussion, Sep 24, 7:03 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Norman OK
703 PM CDT SAT SEP 24 2016

.DISCUSSION...

&&

.AVIATION...
A broad line of thunderstorms will move across western and central
Oklahoma through the night tonight. New thunderstorms are expected
to form along a front in northwest Oklahoma before sunrise and
move south through the central Oklahoma during the morning and
into southern Oklahoma through the day Sunday. Gusty north winds
will follow the front. MVFR ceilings are expected in northern and
western Oklahoma behind the front.

&&

.PREV DISCUSSION... /issued 226 PM CDT SAT SEP 24 2016/

DISCUSSION...
Heavy rainfall will be main concern next 36hrs.

Large upper low over Wyoming/Colorado will continue to move
slowly east this afternoon into this evening before lifting
northeast into the Northern Plains tonight into Sunday. Models
still depicting a large piece of this low remaining behind,
retrograding and closing off somewhere near the baja tomorrow.

As this occurs, widespread showers and thunderstorms are expected
to develop across Oklahoma and western north Texas. Although
overall wind fields will be rather weak, sufficient instability
will be present late today into this evening for a few strong to
perhaps severe storms across approximately the western half of
the CWA.

As the northern part of the upper low moves through the
Northern Plains, a cold front will push south through Oklahoma
into Texas during the day on Sunday. This will bring cooler and
drier air into the area, which will limit the rain/thunder to Red
River valley by Sunday night.

Drier and cooler air will then overspread the area, resulting in
a couple of pleasant and more fall-like days early in the week.
High temperatures Monday/Tuesday will only climb into the 70s
with nighttime temperatures dropping into the upper 40s and lower
50s byTuesday morning.

The upper low over the baja is expected to lift northeast
through southern and central Rockies into the plains by late in
the week. This may result in a few showers across northwest
Oklahoma by late Thursday into Friday. Otherwise, temperatures
will warm back to into the low/mid 80s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  85  69  75  57 /  60  90  80  30
Hobart OK         84  68  74  57 /  70  80  80  30
Wichita Falls TX  87  70  78  59 /  60  80  90  50
Gage OK           83  61  71  50 /  60  60  30   0
Ponca City OK     85  67  73  53 /  60  90  70  10
Durant OK         90  72  84  63 /  30  40  70  40

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

10/09/09
Hazardous weather outlook, Sep 24, 12:58 PM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1258 PM CDT SAT SEP 24 2016

OKZ004>048-050>052-TXZ083>090-251200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1258 PM CDT SAT SEP 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND AFFECT PARTS OF THE AREA THROUGH SUNDAY MORNING DUE TO
A SLOW MOVING STORM SYSTEM. A FEW OF THE STORMS MAY BECOME STRONG
TO SEVERE THIS AFTERNOON AND EVENING... MAINLY BETWEEN 3 PM AND 10
PM. A MARGINAL RISK COVERS AN AREA NORTHWEST OF A LINE FROM
STILLWATER AND MOORE... TO DUNCAN OKLAHOMA... TO WICHITA FALLS AND
ARCHER CITY TEXAS. DAMAGING WINDS UP TO 65 MPH WILL BE THE PRIMARY
CONCERN WITH ANY SEVERE STORMS.

THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE LATER THIS EVENING
BUT SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATER THIS
AFTERNOON AND EVENING.

.HEAVY RAIN...
HEAVY RAIN WILL ALSO BE A CONCERN ACROSS MUCH OF THE AREA INTO
SUNDAY. THE HEAVIEST RAIN IS EXPECTED TO BEGIN THIS EVENING AND
CONTINUE OVERNIGHT. FLOODING COULD BE POSSIBLE... ESPECIALLY IN
LOW-LYING AND POORLY DRAINED AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
SHOWERS AND SOME THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY INTO
MONDAY. NO ORGANIZED SEVERE WEATHER IS EXPECTED BUT SOME GUSTY
WINDS MAY BE POSSIBLE. RAIN CHANCES WILL GRADUALLY SHIFT FROM
NORTHWEST TO SOUTHEAST SUNDAY AND SUNDAY NIGHT.

AFTER A BRIEF BREAK... LOW THUNDERSTORM CHANCES WILL RETURN TO
PARTS OF THE AREA THURSDAY AND CONTINUE INTO FRIDAY.

.HEAVY RAIN...
THE HEAVY RAIN WILL CONTINUE SUNDAY... ESPECIALLY DURING THE
MORNING HOURS. RAINFALL TOTALS OF TWO TO FOUR INCHES WILL BE
POSSIBLE IN SOME LOCATIONS BY MONDAY. FLOODING WILL REMAIN A
CONCERN SUNDAY... ESPECIALLY IN LOW-LYING AND POORLY DRAINED
AREAS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, Sep 24, 6:44 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT SAT SEP 24 2016

TXZ088-250015-
BAYLOR TX-
644 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BAYLOR COUNTY UNTIL 715
PM CDT...

AT 643 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF MILLERS CREEK RESERVOIR...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR.

LAT...LON 3340 9947 3343 9947 3360 9935 3361 9916
      3354 9902 3340 9918
TIME...MOT...LOC 2343Z 220DEG 18KT 3344 9933

KURTZ
Special weather statement, Sep 24, 7:02 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
702 PM CDT SAT SEP 24 2016

OKZ023-035-038-044-250045-
COMANCHE OK-COTTON OK-CADDO OK-KIOWA OK-
702 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...NORTHERN COTTON...
SOUTHERN CADDO AND EASTERN KIOWA COUNTIES UNTIL 745 PM CDT...

AT 701 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES WEST OF BOONE TO NEAR MEERS TO NEAR CACHE TO 4 MILES NORTH OF
FAXON...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
LAWTON...ANADARKO...CACHE...ELGIN...APACHE...GERONIMO...FLETCHER...
CYRIL...CHATTANOOGA...MEDICINE PARK...FAXON...BOONE...FORT SILL...
MEERS...LAKE LAWTONKA...LAKE ELLSWORTH...STECKER...
EASTERN WICHITA MOUNTAINS WILDLIFE REFUGE...
MOUNT SCOTT AND THE VISITOR CENTER.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 23 AND 62.

LAT...LON 3442 9866 3451 9867 3472 9863 3500 9864
      3512 9822 3480 9819 3438 9825
TIME...MOT...LOC 0001Z 249DEG 16KT 3490 9856 3475 9856 3462 9858 3452
9860

KURTZ
Special weather statement, Sep 24, 7:04 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT SAT SEP 24 2016

OKZ006-007-011-012-018-019-250045-
GRANT OK-ALFALFA OK-LOGAN OK-MAJOR OK-KINGFISHER OK-GARFIELD OK-
704 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GRANT...
SOUTHEASTERN ALFALFA...NORTHWESTERN LOGAN...SOUTHEASTERN MAJOR...
NORTHERN KINGFISHER AND GARFIELD COUNTIES UNTIL 745 PM CDT...

AT 701 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF AMES TO 3 MILES EAST OF LOYAL...MOVING NORTHEAST
AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ENID...HENNESSEY...WAUKOMIS...LAHOMA...RINGWOOD...DOVER...DRUMMOND...
MARSHALL...KREMLIN...BRECKENRIDGE...AMES...MENO...FAIRMONT...
HILLSDALE...CARRIER...LOYAL...DOUGLAS...LOVELL...
VANCE AIR FORCE BASE AND BISON.

LAT...LON 3645 9765 3601 9755 3587 9817 3604 9815
      3612 9821 3616 9821 3617 9825 3631 9837
      3668 9793
TIME...MOT...LOC 0001Z 213DEG 21KT 3621 9816 3609 9812 3598 9805

KURTZ
Local storm report, Sep 24, 7:14 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT SAT SEP 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     FLASH FLOOD      5 S MABELLE             33.60N 99.13W
09/24/2016                   BAYLOR             TX   LAW ENFORCEMENT

            WATER COVERING THE ROAD AT THE INTERSECTION OF FM 422 AND
            210. REPORTED BY BAYLOR COUNTY SHERIFF DEPT.

0635 PM     FLASH FLOOD      1 SE SEYMOUR            33.58N 99.25W
09/24/2016                   BAYLOR             TX   LAW ENFORCEMENT

            WATER COVERING FM 114 NEAR INTERSECTION WITH US HWY
            183/277. REPORTED BY BAYLOR COUNTY SHERIFF DEPT.

&&

FM
Special weather statement, Sep 24, 7:19 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT SAT SEP 24 2016

OKZ018-019-024-025-027>029-250045-
OKLAHOMA OK-CANADIAN OK-GRADY OK-LOGAN OK-MCCLAIN OK-CLEVELAND OK-
KINGFISHER OK-
719 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA...EASTERN
CANADIAN...CENTRAL GRADY...SOUTHWESTERN LOGAN...WESTERN MCCLAIN...
NORTHWESTERN CLEVELAND AND SOUTHEASTERN KINGFISHER COUNTIES UNTIL 745
PM CDT...

AT 716 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
KINGFISHER TO 6 MILES SOUTHWEST OF PIEDMONT TO NEAR TUTTLE TO NEAR
AMBER TO 4 MILES SOUTHEAST OF CHICKASHA...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...SOUTHWESTERN NORMAN...EDMOND...MOORE...
MIDWEST CITY...DEL CITY...EL RENO...CHICKASHA...GUTHRIE...
NEWCASTLE...BLANCHARD...KINGFISHER...YUKON...BETHANY...MUSTANG...
WARR ACRES...THE VILLAGE...TUTTLE...PIEDMONT AND NICHOLS HILLS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 103 AND 153.
 INTERSTATE 40 BETWEEN MILE MARKERS 124 AND 156.
 INTERSTATE 44 BETWEEN MILE MARKERS 73 AND 137.
 INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 8.

LAT...LON 3602 9746 3569 9738 3534 9743 3489 9749
      3494 9804 3530 9797 3561 9799 3588 9800
TIME...MOT...LOC 0016Z 262DEG 26KT 3582 9786 3558 9784 3530 9784 3516
9784 3500 9788

KURTZ
Special weather statement, Sep 24, 7:38 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CDT SAT SEP 24 2016

OKZ018-019-024-025-027>029-250130-
OKLAHOMA OK-CANADIAN OK-GRADY OK-LOGAN OK-MCCLAIN OK-CLEVELAND OK-
KINGFISHER OK-
738 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...EASTERN CANADIAN...
NORTHERN GRADY...SOUTHWESTERN LOGAN...NORTHWESTERN MCCLAIN...NORTHERN
CLEVELAND AND SOUTHEASTERN KINGFISHER COUNTIES UNTIL 830 PM CDT...

AT 734 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES EAST OF KINGFISHER TO 4 MILES SOUTHWEST OF PIEDMONT TO 3
MILES SOUTHEAST OF UNION CITY TO 4 MILES NORTHWEST OF CHICKASHA...
MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...EDMOND...MOORE...MIDWEST CITY...DEL CITY...
EL RENO...CHICKASHA...GUTHRIE...NEWCASTLE...BLANCHARD...PURCELL...
KINGFISHER...YUKON...BETHANY...MUSTANG...CHOCTAW...WARR ACRES...
THE VILLAGE AND NOBLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 95 AND 165.
 INTERSTATE 40 BETWEEN MILE MARKERS 125 AND 171.
 INTERSTATE 44 BETWEEN MILE MARKERS 76 AND 147.
 INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.

LAT...LON 3565 9722 3535 9717 3504 9736 3496 9809
      3537 9796 3561 9796 3592 9800 3603 9737
TIME...MOT...LOC 0034Z 281DEG 19KT 3584 9785 3560 9782 3537 9788 3509
9797

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:02 PM CDTSpecial Weather StatementOUNComanche43 min
Sep 24, 7:04 PM CDTSpecial Weather StatementOUNGarfield, Kingfisher41 min
Sep 24, 7:19 PM CDTSpecial Weather StatementOUNCanadian, Grady, Logan, Oklahoma26 min
Sep 24, 7:38 PM CDTSpecial Weather StatementOUNCleveland, Grady, Logan, Oklahoma52 min
Sep 24, 7:58 PM CDTSpecial Weather StatementOUNComanche, Cotton47 min
Sep 24, 8:17 PM CDTFlash Flood WarningOUNComanche, Cotton3 hr
Sep 24, 8:23 PM CDTAreal Flood AdvisoryOUNCotton, Tillman3 hr
Sep 24, 8:47 PM CDTSpecial Weather StatementOUNComanche, Cotton, Grady58 min
Sep 24, 9:05 PM CDTFlash Flood WarningOUNCotton3 hr
Sep 24, 10:34 PM CDTAreal Flood AdvisoryOUNGrady, Stephens116 min
Sep 24, 11:54 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson3 hr
Sep 25, 5:24 AM CDTAreal Flood AdvisoryOUNJohnston3 hr
Sep 25, 9:43 AM CDTRiver Flood WarningOUNDewey, Major, Woodward8 hr
Sep 25, 9:55 AM CDTAreal Flood AdvisoryOUNJohnston, Marshall, Pontotoc3 hr

Nearby

Areal Flood Advisories in Oklahoma, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.